# SDR SWI2023F00109

- Difficulty date: May 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 14,701 hours, 9,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- RH FLOOR SILL FR 17-20 HAS CORROSION AT FR 18     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED FWD WET AREA RH FLOOR SILL FR17R-FR20R REF. EMB SRM 51-40-08.
